# SDR ASAA2020022513238

- Difficulty date: February 21, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 46,249 hours, 13,831 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Unknown
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG "B" LOOP FIRE DETECTION INTERMITTENT. GROUNDED - YES. ACCOMPLISHED B737-800 AMM 26-11-00 ENGINE FIRE DETECTION OF ENG #1 REVERSED MAINT CONFIG PROCEDURE PLACING OVHT DET SWITCH BACK TO NORMAL POSITION NO FAULTS FOUND GRD VERIFICATION SUCCESSFUL.
